# SDR AWXA200700473

- Difficulty date: March 12, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69265552
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED INTERCOSTAL UPPER CLIP, BS 348.2, S16L.  REPLACED INTERCOSTAL UPPER CLIP, BS 348.2, S16L IAW AWA ER 03-5312-07093-SS4.
